Differential and Integral Equations

The initial boundary value problem for some quadratic nonlinear Schrödinger equations on the half-line

Márcio Cavalcante

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove local well-posedness for the initial-boundary value problem associated to some quadratic nonlinear Schrödinger equations on the half-line. The results are obtained in the low regularity setting by introducing an analytic family of boundary forcing operators, following the ideas developed in [14].

Article information

Source
Differential Integral Equations, Volume 30, Number 7/8 (2017), 521-554.

Dates
Accepted: December 2016
First available in Project Euclid: 4 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.die/1493863393

Mathematical Reviews number (MathSciNet)
MR3646462

Zentralblatt MATH identifier
06738560

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Cavalcante, Márcio. The initial boundary value problem for some quadratic nonlinear Schrödinger equations on the half-line. Differential Integral Equations 30 (2017), no. 7/8, 521--554. https://projecteuclid.org/euclid.die/1493863393


Export citation